# SDR CNMA20250409001

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N378AX
- Make and model: Boeing 767-33A
- Aircraft serial: 28147
- Aircraft time: 96,057 hours, 15,316 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BULK CARGO TEMP 8 DEGREES CELSIUS AT FL280, 2 HOURS AT CRUISE
